Jun 23, 2013
Hi good day I take atripla and take 1000mg of krill oil and mega men with 1600 iu of vitamin d3 for colone support and immune support as well as coconut oil and my doctor tells me that maybe I should stop taking the above supplements because they may interfere with atripla t-cell are at 475 and going up
Response from Dr. Holodniy
There is very limited data on the study of HIV drug interactions with vitamin or other supplements. Although what you describe you are taking does not sound any alarms for me, always good to consult with your pharmacist about such concerns and possible interactions as well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Pain In Urethra After Anal Fingering Worried I Have
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.